# SDR CALA9801048

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK ON VERTICAL STIFFENER IN AFT WEB OF LEFT MLG WHEEL WELL.  THE STIFFENER WAS REMOVED.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 51-31-01.
